25303 articles – 19554 references  [version française]
.:. Browse > By author > Pham Ngoc Dinh .:.
20 documents ordered by :
1 - 2 Next Last
fulltext access Ice formation in the Arctic during summer: false-bottoms
Thanh Nam P. et al
Applied Mathematics and Computation 227 (2014) 857-870 [hal-00297325 - version 2]
fulltext access Large time behavior of differential equations with drifted periodic coefficients modeling Carbon storage in soil
Cordier S. et al
Applied Mathematics and Computation 218 (2012) 5641-5654 [hal-00323332 - version 2]
fulltext access Existence, blow-up and exponential decay estimates for a nonlinear wave equation with boundary conditions of two-point type
Xuan Truong L. et al
[hal-00585439 - version 2] (12/04/2011)
fulltext access On a nonlinear heat equation associated with Dirichlet -- Robin conditions
Thi Phuong Ngoc L. et al
[hal-00528233 - version 1] (21/10/2010)
fulltext access THE REGULARITY AND EXPONENTIAL DECAY OF SOLUTION FOR A LINEAR WAVE EQUATION ASSOCIATED WITH TWO-POINT BOUNDARY CONDITIONS
Xuan Truong L. et al
Nonlinear Analysis: Real World Applications 12, 3 (2010) 1289-1303 [hal-00294600 - version 2]
fulltext access A new stability results for the backward heat equation
Pham Ngoc Dinh A. et al
[hal-00431878 - version 1] (13/11/2009)
fulltext access Determination of the body force of a two-dimensional isotropic elastic body
Duc Trong D. et al
Journal of Computational and Applied Mathematics 229 (2009) 192-207 [hal-00146732 - version 2]
fulltext access Determine the spacial term of a two-dimensional heat source
Duc Trong D. et al
Applicable Analysis 88, 3 (2009) 457-474 [hal-00294612 - version 3]
fulltext access Determine the source term of a two-dimensional heat equation
Duc Trong D. et al
[hal-00295103 - version 1] (11/07/2008)
fulltext access MATHEMATICAL MODEL FOR THE EVAPORATION OF A LIQUID FUEL DROPLET, SUBJECT TO NONLINEAR CONSTRAINTS
Alexandre R. et al
Applied Mathematics and Computation 199 (2008) 139-154 [hal-00079255 - version 2]
fulltext access EXISTENCE AND DECAY OF SOLUTIONS OF A NONLINEAR VISCOELASTIC PROBLEM WITH A MIXED NONHOMOGENEOUS CONDITION
Nguyen Thanh L. et al
Numerical Functional Analysis and Optimization / Numerical Functional Analysis and Optimization An International Journal 29, 11-12 (2008) 1363-1393 [hal-00136410 - version 3]
fulltext access A nonlinearly ill-posed problem of reconstructing the temperature from interior data
Pham Ngoc Dinh A. et al
Numerical Functional Analysis and Optimization / Numerical Functional Analysis and Optimization An International Journal 29, 3-4 (2008) 445-469 [hal-00092402 - version 2]
fulltext access SINC APPROXIMATION OF THE HEAT DISTRIBUTION ON THE BOUNDARY OF A TWO-DIMENSIONAL FINITE SLAB
Pham Ngoc Dinh A. et al
Nonlinear Analysis Real World Applications, 9 (2008) 1103-1111 [hal-00012311 - version 2]
fulltext access Laguerre polynomials and the inverse Laplace transform using discrete data
Ngoc Lien T. et al
Journal of Mathematical Analysis and applications 337 (2008) 1302-1314 [hal-00098062 - version 4]
fulltext access On a nonlinear parabolic equation involving Bessel's operator associated with a mixed inhomogeneous condition
Thanh Long N. et al
Journal of Computational and Applied Mathematics 196 (2006) 267-284 [hal-00009283 - version 1]